MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned and pending qc evaluation.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer, and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for needle break, syringe was black, and plunger not working.The customer did not report symptoms.Medical attention is not reported.The product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 04/21/2022 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-oct-2020: h6: updated fda's method, result, and conclusion codes.H10: syringe was returned for evaluation; no defect was detected.H10: most likely underlying root cause: mlc-61: improper use / mishandled by end user.

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10518647
Report Number1000113657-2020-00665
Device Sequence Number11652270
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2022
Device Model NumberSYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Distributor Facility Aware Date08/14/2020
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1